# SDR UALA2009090802799

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 28,860 hours, 7,317 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQ COOLING FAN FAILURE, RTFL.  REPLACED FAN, OPERATES NORMAL. SAMC REQUESTS CARD REPLACEMENT BEFORE FLIGHT. REPLACED L ECS FAN CONTROL CARD PER LM REQUEST, CKS OKAY.
